VAERS COVID Vaccine
Adverse Event Reports
1,558,670 Reports Through May 12, 2023
- 35,387 DEATHS
- 200,669 HOSPITALIZATIONS
- 150,741 URGENT CARE
- 235,032 DOCTOR OFFICE VISITS
- 10,485 ANAPHYLAXIS
- 16,990 BELL’S PALSY
- 4,995 Miscarriages
- 19,666 Heart Attacks
- 26,955 Myocarditis/Pericarditis
- 66,046 Permanently Disabled
- 8,708 Thrombocytopenia/Low Platelet
- 37,613 Life Threatening
- 42,440 Severe Allergic Reaction
- 15,705 Shingles
Acetaminophen OVERDOSE now the leading cause of liver failure in the US
The National Institutes of Health (NIH) has revealed in a report that overdose of the painkiller acetaminophen is now the leading cause of liver failure in the United States.
Acetaminophen is by far the No. 1 cause of acute liver failure in the U.S. The NIH’s report mentioned how the drug caused 500 deaths, 56,000 emergency department visits and 2,600 hospitalizations every year due to complications from its toxicity.
According to the NIH, the majority of these cases originate from unintentional chronic overdoses that often stem from the misuse of medications such as Percocet, Vicodin and Tylenol PM. Individuals unknowingly put themselves at risk by consuming multiple products containing acetaminophen without recognizing the danger of high daily doses.
In the American Journal of Epidemiology in 2004, the Vitamins and Lifestyle (VITAL) study had 65,000 participants between the ages of 50 and 76. Based on the results, participants who took acetaminophen at least four days a week for four years were twice likely to develop blood cancers than people who took less or none of the drug.
In a study published in JAMA Pediatrics, acetaminophen and hyperkinetic disorder, a severe form of attention-deficit/hyperactivity disorder (ADHD), was linked to 64,000 children participants. Additionally, mothers who took acetaminophen while pregnant have 13 percent higher chances of having children with ADHD and 37 percent more chances of having children with hyperkinetic disorder.
In Vaccine War Headlines vol 62, we featured William Parker, Ph.D., who has done research on the repressed dangers of acetaminophen and it’s tie to autism.
Spike proteins in COVID-19 vaccines can cause BRAIN DAMAGE, neurosurgeon reveals
Retired American neurosurgeon Russell Blaylock recently shared his shocking discovery that the spike proteins, induced by the Wuhan coronavirus (COVID-19) vaccine, can cause neurological damage.
Covid vaccines are triggering serious skin problems
Some COVID jab victims are reporting developing lichenoid dermatitis, a skin condition typically caused by drug allergies. It is a type of inflammation that occurs between the outer and inner layers of the skin, known as the epidermis and dermis, respectively.
“The dermis attacks the epidermis’s underside, causing the skin’s outer layer to plaque and flake off, revealing the raw inner skin,” The Epoch Times reported about this covid jab-induced disease.
Vaccine-induced diseases like this one are a factor both of allergy and autoimmunity. The former type tends to be rarer, he says, while the latter is more common but tends to resolve itself over time.
“Shingles is just one of the repercussions of that poison jab the duped population took,” one commenter wrote.